Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Side effects

Posted by reba on July 29, 2003, at 23:42:53

In reply to Re: Strattera day 3- Coffee w/ meds Viridis, posted by AJY on July 27, 2003, at 5:36:22

Just wondering if anyone else has noticed anything similar to hot flashes while on strattera? I havent read of anyone else feeling like that but i will break out in cold sweats many times a day for no reason other than doing simple think like cleaning my room. I feel like im not doing much moving at all and i get over heated soooo easily. Anyone else?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:reba thread:133458
URL: http://www.dr-bob.org/babble/20030728/msgs/246645.html